# SDR HYI2001F00002

- Difficulty date: October 8, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Condition: Inoperative
- Location: Avionics
- Part time: 1,017 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOPERATIVE ON PREFLIGHT.  MAINTENANCE REMOVED AND REPLACED SWITCH AND RETURNED AIRCRAFT TO SERVICE. (PTRS-2001B5540)
